# SDR WX0A071971

- Difficulty date: May 30, 2014
- Submitted: June 4, 2014
- Operation: Air carrier
- Aircraft: N864GA
- Make and model: Doug MD 83
- Aircraft serial: 49912
- System (JASC): 3350 · Emergency Lighting
- Part: Portable Light
- Part number: 1001191
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD FLIGHT ATTENDANT FLASHLIGHT INOPERATIVE.  R & R PORTABLE FLASHLIGHT IAW MM33-53-00.  OPERATIONS CHECKED GOOD.
